# SDR 20000804SH023

- Difficulty date: July 10, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Aircraft: N437AL
- Make and model: Bell 407
- Aircraft serial: 53141
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Disc Pack
- Part number: 407340340101
- Part serial: RNFS290
- Condition: Cracked
- Location: Nr 6
- Component: T/R Driveshaft
- Component part number: 407040302101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE INSPECTION, VISUAL INSPECTION OF TAILROTOR DRIVESHAFT FOUND ONE SEGMENT OF DISC PACK OF NR 6 DRIVESHAFT CRACKED.  FORWARD SEGMENT CRACKED ACROSS THE SPAN.  (X)
